# SDR NSVA0209

- Difficulty date: March 25, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Beech 1900C
- Aircraft serial: UC110
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOS - FAINT SMELL OF OIL COMING FROM ENVIRONMENTAL SYSTEM.  MAINTENANCE INSPECTED LT AND RT ENGINE INTAKES FOR OIL RESIDUE, OIL FOR PROPER LEVEL AND DUCT OUTLETS FOR RESIDUE, NONE FOUND.  SFP ISSUED TO HYA.  MAINTENANCE INSPECTED ACM FOR OIL LEAKS, NO DEFECTS NOTED.  PERFORMED COMP WASH, RAN ENGINES AT VARIOUS POWER SETTNIGS, COULD NOT DUPLICATE (CND).  AIRCRAFT RELEASED FROM MAINTENANCE.  (M)
